J Korean Child Neurol Soc Search

CLOSE


Journal of the Korean Child Neurology Society 2005;13(1):69-73.
Published online May 30, 2005.
A Case of Valproic Acid Associated with Acute Pancreatitis.
Eun Ho Lee, Yong Ju Yi, Ho Jin Park
Department of Pediatrics, School of Medicine, Eulji University, Daejon, Korea. phojin71@eulji.ac.kr
Abstract
Valproic acid is a commonly prescribed medication approved for epilepsy, migraine and bipolar disorder. The common adverse effects associated with valproic acid include nausea, vomiting, tremor and weight gain. Less common but more serious adverse effects can occur. These include irreversible hepatotoxicity and pancreatitis. We report one case of pancreatitis, an uncommon disorder in children, in an 11-year-old boy treated with valproic acid for simple partial seizure.
Key Words: Acute pancreatitis, Valproic acid


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
AUTHOR INFORMATION
Editorial Office
101, Daehak-ro, Jongno-gu, Seoul 03080, Korea
Tel: +82-2-2072-2364    Fax: +82-2-743-3455    E-mail: editor@annchildneurol.org                

Copyright © 2022 by Korean Child Neurology Society.

Developed in M2PI

Close layer
prev next